# SDR UALA2010082003072

- Difficulty date: August 20, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 69,247 hours, 21,884 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18-26 ABC STOWBIN EMERGENCY LIGHTS DO NOT COME ON WHEN TESTED.   REPLACED BATTERY POWER SUPPLY, M10818 AND BATTERY IAW MM. TESTS OK.
